Doctor insights on:
Lorazepam Withdrawal Symptoms
What medication can help with ativan (lorazepam) withdrawal symptoms either inpatient or outpatient?
See below: Gabapentin, and Depakote are helpful and commonly used. Many docs will use other psych meds like risperdal, seroquel (quetiapine) an d the like but these have lots of side effects. I usually substitute a long acting agent such as Librium or Phenobarbital and lower the dose is a stepwise fashion. ...Read moreSee 2 more doctor answers
Something Else: I am sorry but your symptoms cannot possibly or physiologically be related to lorazepam not taken for sixteen months. There is something else wrong with you and I would strongly advise a thorough medical or neurological evaluation at the medical clinic or Neurology office. ...Read moreSee 1 more doctor answer
I have been taking. 5 mg of lorazepam for 2 years. Would stopping such a small amount cause withdrawal symptoms?
I've been on lorazepam for 21 years. 1 mg 3times daily. How can I get off of it safely. I'm terrified of withdrawal symptoms.?
Yes obtain help: You are taking the equivalent of 30mg of diazepam a day. It is important that you get help with getting off of the the lorazepam. Normally it is a psychiatrist or addiction specialist that would know best how to help you. In any event, it is dangerous and not recommended for you to try to do so on your own. It is challenging even with good help. ...Read more
I have been taking. 5 mg of lorazepam daily for 2 years. Is it possible that by discontinuing this amount I could experience withdrawal symptoms?
Can you suffer withdrawal symptoms from only two doses of. 5mg Lorazepam taken 24/hours apart? I took one Tuesday night and the other Wednesday night.
I got really sick after discontinuing ativan (lorazepam). I only took 5. 5 mg pills in two weeks and got many withdrawal symptoms. Is a withdrawal possible?
I have taken 1 mg of lorazepam as a sleep aid for the past 6 years. Will I have withdrawal symptoms if I quit taking it? I only use it for sleep.
Is. 5 or 1 mg Ativan (lorazepam) ok for minor alcohol withdrawal symptoms? 8 standard drinks. Last drink at 9pm last night. Overall healthy female
I take ativan (lorazepam) for an anxiety disorder. I've heard it helps with some opiate withdrawal symptoms. How much should I take to relieve the symptoms?
Need to ask your Dr.: HealthTap is not used for treatment of individual patients, and something like the treatment of an addiction needs to be done through a one on one evaluation with a health care provider who you develop a relationship with. The continuity of care as well as an individual treatment plan will be developed personally for your withdraw symptoms in a well coordinated medical plan. Best wishes. ...Read moreSee 2 more doctor answers
I have been taking 1mg of Ativan (lorazepam) for 7 weeks for anxiety. I also have had trouble sleeping. How can I taper off safely without withdrawal symptoms. Th?
Ativan (lorazepam): If taken once a day should be producing some withdrawal symptoms already (it's a relatively short acting med) after 7 weeks. I would recommend splitting the dose in half and taking twice a day for a week then half the dose again for another week. Have the insomnia looked into in the meantime (cause?) consider video consult with a neuropsychiatrist (www. Healthtap. Com/ drericweisman) ...Read more
Help! Started today tapering off ativan (lorazepam) + lortab feel like I can't breath like some1 sitting on my chest. Had the mil$$ cardiac workup so not cardiac. It it withdrawal symptoms? How long will it last
Don't do it by self: Tapering off Lorazepam and hydrocodone, especially at the same time, requires someone with expertise to guide you as to how to do it. There is an old saying - the person who is their own doctor has a fool for a patient. Find an expert in addiction medicine (www. Asam. Org or www. Aaap. Org) who can help guide you in doing it right, not relapsing, and finding alternatives to treat pain/anxiety. ...Read moreSee 1 more doctor answer
Given 2 mgs lorazapam by mistake passed out and feel agitated drugged etc can one high dose cause damage or withdrawal symptoms?
Quite a few.: Sweating, stomach cramps, dizziness, blurred vision, nausea, irritability, insomnia, ringing of the ears and in severe cases, convulsions. There should be a gradual withdrawal, decreasing the medications a little bit at the time with your doctor's help. If you had been on it for a long time on a dose exceeding 3 mg. Daily, it might be best to do the gradual reduction in the hospital. ...Read more
Cont Ativan (lorazepam) for now: I certainly would not recommend coming off of Ativan (lorazepam) until the Hashimoto's is stabilized, i.e. exclude one variable at at time. I would continue/hold the Ativan (lorazepam) dose constant, thereby removing possibility that symptoms are due to Ativan (lorazepam)/benzo withdrawal. Once the Hashimoto's is controlled/treated, then can start slow taper off Ativan (lorazepam), reducing dose by 10-20% weekly or biweekly. ...Read more
What would some symptoms be for in between withdrawal with benzos. Ex. Ativan (lorazepam) which works about 5-6 hours?
Mostly recurrance: The most likely effect is recurrence of anxiety. If you are dependent on it, you could experience muscle aches or twitches, insomnia, agitation, irritibilty. If severe, one can get seizures. If you experience yhese severe symptoms go to er. Otherwise, work with professional to find alternative treatments for anxiety. ...Read moreSee 1 more doctor answer
Symptoms are tingling quads and headaches. Can it be withdrawal from lorazepam. Took 1 mg twice daily for 6 wks now on. 5 once daily?
Lorazepam monitoring: It is likely that tingling quads and headaches are due to rapid decrease of Lorazepam from 2mg/day to 0.5mg once daily - 75% Decrease. These symptoms can also be due to Stresses of life causing Anxiety. Discuss with Psychiatrist • Severity of Anxiety symptoms for taking Lorazepam • Lorazepam dose needed for symptoms • Therapy for stresses in your life • Breathing Relaxation • Meditation • Yoga ...Read more
Have been trying to withdrawal from 1mg of lorazepam, have symptoms like nervousness, sleeping problem. Now I have problem eating. What should I do?
Withdrawal: From any benzodiazepam derivative can cause symtoms: stop all medication and consult your physican. ...Read more
Withdrawal: Sense of discomfort with other physical symptoms depending on the substance u r withdrawing from. ...Read more